# SDR AALA202206039759

- Difficulty date: May 13, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323
- Aircraft serial: 32439
- Aircraft time: 25,962 hours, 3,010 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SMALL DAMAGE AT EMERGENCY EXIT PANEL WALLS. REPAIRED SMALL DAMAGE AT EMERGENCY EXIT PANEL
